# SDR QXEA0300071

- Difficulty date: January 7, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 3,774 hours, 4,507 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK IN DIAPHRAGM ON LEFT HAND NACELLE OUTBOARD SIDE AT XN200. REPAIRED IAW DHC-8 Q400 SRM 51-40-10, 51-42-05 AND 51-42-45.
